MathSciNet Relay Station
MathSciNet bibliographic data
MR442775 47H15 (35J65)
Laloux, B.; Mawhin, J. Multiplicity, Leray-Schauder formula, and bifurcation. J. Differential Equations 24 (1977), no. 3, 309–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement